Journal of the American Mathematical Society. Volume 18, Number 1, 2005

Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...

Disgrifiad llawn

Wedi'i Gadw mewn:
Manylion Llyfryddiaeth
Prif Awdur: American Mathematical Society
Fformat: Erthygl
Iaith:English
Cyhoeddwyd: American Mathematical Society 2009
Pynciau:
Mynediad Ar-lein:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101
Tagiau: Ychwanegu Tag
Dim Tagiau, Byddwch y cyntaf i dagio'r cofnod hwn!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt